# SDR SWAA2019050332263

- Difficulty date: April 30, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: FDC5555
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK CORRODED.  R&R HATCH HOOK IAW MT.
